ETHICON INC. SURGICEL FIBRILLAR 2INX4IN(5.1CMX10.2CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Back to Search Results |
| Catalog Number |
1962 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: d 9.Device available for evaluation?, additional information: d 9.Date device returned to manufacturer, d 9.Is device returned to manufacturer?, , h 6.Component code, h 6.Type of investigation, h 6.Investigation findings, h 6.Investigation conclusions h6 component code: g07002 - pending evaluation of returned device.This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: was the sterility of the device compromised? customer think so.Please describe the sterile packaging: there is crack (from the inside out) on the package were there any issues with the seal of the sterile packaging? unsure.Are there any tears/holes in the sterile packaging? yes, there is crack (from the inside out).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date the absorbable hemostat primary package of the product was found damaged during normal checking.Not involved in any surgery.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: h 3.Device evaluated by manufacturer? h 6.Investigation findings: c22 ¿ photo analysis.Investigation summary: the product was returned to ethicon for evaluation.One unopened sample was received for analysis that belongs to product code 1962.During the initial inspection of the sample, the aluminum package received showed delamination and a hole caused by an unknown object that penetrated the top and bottom of the foil pouch could be observed.Additionally, a photo was provided with the same condition as the received sample.The condition of the package is indicative of handling and storage issues that occurred outside of ethicon control.This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.